Atoma Cold Sinus Non-Drowsy Caplets

$7.99

Pack Size: 20 caplets

Ingredients:
Each caplet contains ibuprofen 200 mg and pseudoephedrine 30 mg.

For fast relief of nasal congestion, sinus pain, headache, and fever due to colds.

Product on Backorder

Description

This product is the generic equivalent to Advil Cold & Sinus Non-Drowsy Caplets.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.